# SDR WX0A2014090372130

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 57,955 hours, 29,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHTS OUT STATION 300.  R & R FWD EMER BATTERIES IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
